| Model Number |
6069073 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: the date of event 2024-03-01 is month and year valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that, the catalyft cage collapse was found at 24 month post-op.Procedure performed was transforaminal lumbar interbody fusion from l3-l5.There were no patient symptoms reported.There were no further complications reported regarding the event.
Event or Problem Description
Additional information received stating there was no plan of performing revision surgery to explant the collapsed cage.No further complications reported.
Additional Manufacturer Narrative
Additional information: b5, d1, d3, d4, g4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.